sexologist-icon
Reagarding pregnancy
Hello doctor.. Myself undergoing pregnancy treatment for Last six months.. Frm my Last cycle my follicles started growing but i didnot conceive Last month but i suffered frm constipation and i thought itz due to the medicines that i am taking.. But This month i am again trying to conceive but i am suffering from loose motion .. As i am following the same medications , Is this normal can i still get pregnant.. Please guide me..
21 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Astha Jain Mathur
Gynecologist 7 yrs exp Indore
Dear Practo User , GI disturbances can sometimes happen with use of hormones and ovulation induction medicines, you can attribute bloating and constipation to it but not loose motions. It's better you visit gynaecologist under whose prescription you are taking medication for your further queries.
Health Tips
Don't take ovulation induction in each cycle without knowing full plan  for the cycle.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.